# SDR CALA2025092909361

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N68807
- Make and model: Boeing 737924ER
- Aircraft serial: 42819
- Aircraft time: 37,386 hours, 13,689 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Fod
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CARGO LIGHT ON TAKEOFF WENT OUT AT 10K CAME BACK ON AT T/D VERIFIED AFT CARGO DOOR IS SECURED AND CLOSED.   MEL APPLIED PERFORMED VISUAL INSPECTION. FOUND FOD IN WIRING OF AFT CARGO DOOR SWITCH. REMOVED FOD. OPS CHECK GOOD. OK TO CONTINUE
